Help on query formulation
A bit of tropical geometry. (English)
Am. Math. Mon. 121, No. 7, 563-589 (2014).
The authors introduce scheme-theoretic tropicalization and in their subsequent paper, “The universal tropicalization and the Berkovich analytification” [Preprint, \url{arxiv:1410.4348}], they prove that {\it S. Payne}’s result [Math. Res. Lett. 16, No. 2‒3, 543‒556 (2009; Zbl 1193.14077)] can be understood as a single tropicalization not as a limit in some cases. Reviewer’s remark: The article misses some of the recent aspects and connections of tropical geometry such as [{\it J. Giansiracusa} and {\it N. Giansiracusa}, Preprint, “Equations of tropical varieties", \url{arxiv:1308.0042}].
Reviewer: Jaiung Jun (Baltimore)
Classification: H75 G95
Valid XHTML 1.0 Transitional Valid CSS!